# SDR SWAA2015102245236

- Difficulty date: September 29, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 61,709 hours, 49,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545766U63
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD, HORIZONTAL STIFFENER, CRACKED AT BS 727, STRINGER 27R.  R & R STIFFENER IAW SRM.
